# SDR UIEA2025052500688

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 840-860 S-9L STRINGER FOUND CRACK.( M/D - STA 840-860 S-9L STRINGER CRACK REPAIRED IAW RI-53-21-17628 REV A.  NO FURTHER DEFECTS NOTED.  )
